# SDR ASAA2021111136557

- Difficulty date: November 11, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 53,540 hours, 15,771 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 168867
- Condition: Failed
- Part time: 38,985 hours, 11,422 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 1 TRANSMIT AND RECEIVE NORMALLY HF2 UNABLE TO TRANSMIT OR RECEIVE. GROUNDED - YES. REMOVED AND REPLACED #2 HF COUPLER IAW B737-800 AMM 23-11-61/401. VERIFIED #2 HF TRANSMIT AND RECEIVED OK ON GROUND.
